# SDR 2023FA0000100

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 14,238 hours, 9,535 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - EXFOLIATION FOUND ON THE WING AFT SPAR IN THE LH AND RH MLG WHEEL WELLS
